Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gallego Rodrigo, Francisco Javier and Gonzalez, M. and Purnaprajna, B.P. (2016) Deformations of canonical double covers. Journal of Algebra, 463 (1). pp. 23-32. ISSN 00218693

Gallego Rodrigo, Francisco Javier and Gonzalez, M. and Purnaprajna, B.P. (2016) Deformations of canonical triple covers. Journal of Algebra, 463 (1). pp. 1-9. ISSN 00218693

This list was generated on Sat Nov 23 01:47:26 2019 CET.